MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. VELOCITY AMP ASSEMBLY CHINA CLASS I; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. VELOCITY AMP ASSEMBLY CHINA CLASS I; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Prior to a supraventricular tachycardia procedure with the patient prepped, the ensite amplifier did not pass the power-on self-test and the procedure was cancelled.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.The cause for the reported self test issue and subsequent cancellation remains unknown.
 
Additional Manufacturer Narrative
One ensite velocity¿ amplifier was received for evaluation for evaluation.The reported event was able to be confirmed by evaluation of the logs.Based on the information and investigation provided to abbott, the reported event was not able to be duplicated, however the root cause was isolated to an intermittent catheter amplifier board in slot 6.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
VELOCITY AMP ASSEMBLY CHINA CLASS I
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18595140
Report Number2184149-2024-00025
Device Sequence Number12476993
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public(01)05414734210713(10)9023205
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K231415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by ManufacturerNot provided
05/23/2024
Initial Report FDA Received Date01/29/2024
Supplement Report FDA Received Date04/29/2024
06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown